Schizophrenia.com

Antisycoptics exuastion

Is anyone familier with this kinde of inebility to read or watch a leatuer or read an acadmic artical becasus of medision that the self becomes very tired as soon as 2 minutes when he or she startes.

1 Like

Yes but in time you will have energy again probably not as much as before meds

1 Like

Yeah, it is common. I find supplementing helps, and maybe most important try to get to a lower dose of medicine if possible, but make sure you are able to get normal sleep. Nothing ever made me more crazy than insomnia.

1 Like

Honestly you saved the world here you here!

As mr hope said, it is all about coping around. Latly i started prelonging betweeen the two times I take meds at and probably also taking a lower dosage as somtimes I forget to take night meds so staying on morning dosage is just enough as I asume.

2 Likes

I have the same issues. It gets better though, keep on trying and it will improve.

2 Likes